# SDR VNAA202505080006

- Difficulty date: May 8, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 48,206 hours, 37,484 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R142611
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT RBL 9.00 BETWEEN F.S. 350.00 AND F.S. 485.00 IS CORRODED. CORRECTIVE ACTION: REMOVED AND REPLACED SEAT TRACK I.A.W. CRJ700 AMM 53-00-49-000/400/801-A01.
